# SDR CALA2024112201241

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N47284
- Make and model: Boeing 737-8
- Aircraft serial: 61863
- Aircraft time: 7,120 hours, 2,492 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REF LP 9923281 CREW REPORTED #2 ENGINE ANTI ICE LIGHT ILLUMINATED IN FLIGHT.  PERFORMED ENG 2 ANTI ICE GROUND TEST IAW FIM 30-20 TASK 802, MAINT MSG DID NOT SHOW. LIGHT EXTINGUISHED. CREW RAN ENGINE AT IDLE, LIGHT DID NOT ILLUMINATE.   PERFORMED ENG 2 ANTI ICE GROUND TEST IAW FIM 30-20 TASK 802, MAINT MSG DID NOT SHOW. LIGHT EXTINGUISHED. CREW RAN ENGINE AT IDLE, LIGHT DID NOT ILLUMINATE.
